Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 7581918, 8 pages
http://dx.doi.org/10.1155/2016/7581918
Research Article

Classical and Bayesian Approach in Estimation of Scale Parameter of Nakagami Distribution

1Department of Statistics, University of Kashmir, Srinagar, Jammu and Kashmir 190006, India
2Department of Statistics and O.R., Aligarh Muslim University, Aligarh, India

Received 19 October 2015; Accepted 17 December 2015

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2016 Kaisar Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Nakagami distribution is considered. The classical maximum likelihood estimator has been obtained. Bayesian method of estimation is employed in order to estimate the scale parameter of Nakagami distribution by using Jeffreys’, Extension of Jeffreys’, and Quasi priors under three different loss functions. Also the simulation study is conducted in R software.